Polynomial solutions of the Mie-type potential in the D-dimensional Schrodinger equation


IKHDAİR S., Sever R.

JOURNAL OF MOLECULAR STRUCTURE-THEOCHEM, vol.855, pp.13-17, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 855
  • Publication Date: 2008
  • Doi Number: 10.1016/j.theochem.2007.12.044
  • Title of Journal : JOURNAL OF MOLECULAR STRUCTURE-THEOCHEM
  • Page Numbers: pp.13-17
  • Keywords: Mie potential, Coulomb potential, Schrodinger equation, bound states, diatomic molecules, QUANTUM-MECHANICAL OSCILLATOR, ORBITAL ANGULAR MOMENTUM, LARGE-N-EXPANSION, B-C MESON, EFFECTIVE-MASS, BOUND-STATES, SUPERSYMMETRIC APPROACH, PERTURBATIVE TREATMENT, DECAY CONSTANT, SYSTEMS

Abstract

The polynomial solution of the D-dimensional Schrodinger equation for a special case of Mie potential is obtained with an arbitrary l not equal 0 states. The exact bound state energies and their corresponding wave functions are calculated. The bound state (real) and positive (imaginary) cases are also investigated. In addition, we have simply obtained the results from the solution of the Coulomb potential by an appropriate transformation. (C) 2008 Elsevier B.V. All rights reserved.